# SDR SWIA201744039

- Difficulty date: November 14, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 24,315 hours, 23,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANGLE OF CARGO DOOR SUPPORT BEAM THAT ATTACHES TO REAR PRESSURE BULKHEAD IS CRACKED APPROX .500 LONG. (C-CHECK) REMOVED AND REPLACED ANGLE IAW SRM.
